# SDR ABXA070266

- Difficulty date: August 11, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 45,680 hours, 39,321 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 251T43101
- Part serial: 0290
- Condition: Failed
- Location: Stabilizer
- Part time: 4,814 hours, 1,421 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, REF JOB CARD 12-003-C1, STABILIZER TRIM BALL NUT UPPER SEAL APPEARED TO HAVE FAILED - STEP (23) (B) NOTE 2 (BEAVER UNIT).  REMOVED AND REPLACED TRIM BALL SCREW ACTUATOR IAW B767 MM 27-41-10.
